Well-posedness of infinite-dimensional linear systems with nonlinear feedback

Anthony Hastir, Federico Califano, Hans Zwart

Résultats de recherche: Contribution à un journal/une revueArticleRevue par des pairs

Résumé

We study existence of solutions, and in particular well-posedness, for a class of inhomogeneous, nonlinear partial differential equations (PDE's). The main idea is to use system theory to write the nonlinear PDE as a well-posed infinite-dimensional linear system interconnected with a static nonlinearity. By a simple example, it is shown that in general well-posedness of the closed-loop system is not guaranteed. We show that well-posedness of the closed-loop system is guaranteed for linear systems whose input to output map is coercive for small times interconnected to monotone nonlinearities. This work generalizes the results presented in [1], where only globally Lipschitz continuous nonlinearities were considered. Furthermore, it is shown that a general class of linear port-Hamiltonian systems satisfies the conditions asked on the open-loop system. The result is applied to show well-posedness of a system consisting of a vibrating string with nonlinear damping at the boundary.

langue originaleAnglais
Pages (de - à)19-25
Nombre de pages7
journalSystems and Control Letters
Volume128
Les DOIs
Etat de la publicationPublié - juin 2019

Empreinte digitale Examiner les sujets de recherche de « Well-posedness of infinite-dimensional linear systems with nonlinear feedback ». Ensemble, ils forment une empreinte digitale unique.

Contient cette citation